MathSciNet Relay Station
MathSciNet bibliographic data
MR796472 05B30 (51E05 53C35)
Bannai, Eiichi; Hoggar, Stuart G. On tight $t$-designs in compact symmetric spaces of rank one. Proc. Japan Acad. Ser. A Math. Sci. 61 (1985), no. 3, 78–82.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement